RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 4, Pages 125–154 (Mi izv34)  

Sets of regular growth of functions in the half-plane. I

K. G. Malyutin


Abstract: We develop a theory of sets of regular growth of functions that are analytic in the upper half-plane, relative to a given indicator. A function of completely regular growth in the closed half-plane is constructed which has the given indicator and satisfies an additional condition.

Full text: PDF file (2671 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1995, 59:4, 785–814

Bibliographic databases:

MSC: 30D15, 30D35, 30E05
Received: 16.12.1993

Citation: K. G. Malyutin, “Sets of regular growth of functions in the half-plane. I”, Izv. RAN. Ser. Mat., 59:4 (1995), 125–154; Izv. Math., 59:4 (1995), 785–814

Citation in format AMSBIB
\Bibitem{Mal95}
\by K.~G.~Malyutin
\paper Sets of regular growth of functions in the half-plane.~I
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 4
\pages 125--154
\mathnet{http://mi.mathnet.ru/izv34}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1356353}
\zmath{https://zbmath.org/?q=an:0866.30022}
\transl
\jour Izv. Math.
\yr 1995
\vol 59
\issue 4
\pages 785--814
\crossref{https://doi.org/10.1070/IM1995v059n04ABEH000034}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169556400007}


Linking options:
  • http://mi.mathnet.ru/eng/izv34
  • http://mi.mathnet.ru/eng/izv/v59/i4/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:199
    Full text:74
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019